MathSciNet Relay Station
MathSciNet bibliographic data
MR58067 36.0X
Levitan, B. M. On the asymptotic behavior of the spectral function of a self-adjoint differential equation of the second order. (Russian) Izvestiya Akad. Nauk SSSR. Ser. Mat. 16, (1952). 325–352.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement